# SDR C85R2013FA0000535

- Difficulty date: September 4, 2013
- Submitted: September 20, 2013
- Operation: General aviation
- Aircraft: N2240D
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970032
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 950707
- Condition: Leaking
- Location: Rt Wing
- Part time: 5,723 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL LEAKING FROM UNDER RT WING DEICER BOOT.  REMOVED BOOT AND FOUND CORROSION HAD EATEN THROUGH THE L/E OF BOTH TANKS BEHIND THE DEICER BOOT.  PROBABLE THAT WATER WAS BEHIND THE BOOT AND CREATED THE PROBLEM.
